Ant algorithms with immigrants schemes for the dynamic vehicle routing problem

Mavrovouniotis, M. ORCID: 0000-0002-5281-4175 and Yang, S., 2015. Ant algorithms with immigrants schemes for the dynamic vehicle routing problem. Information Sciences, 294, pp. 456-477. ISSN 0020-0255

Full text not available from this repository.
Item Type: Journal article
Publication Title: Information Sciences
Creators: Mavrovouniotis, M. and Yang, S.
Publisher: Elsevier
Date: 10 February 2015
Volume: 294
ISSN: 0020-0255
Identifiers:
NumberType
10.1016/j.ins.2014.10.002DOI
S0020025514009815Publisher Item Identifier
Divisions: Schools > School of Science and Technology
Depositing User: Linda Sullivan
Date Added: 01 Dec 2016 11:56
Last Modified: 09 Jun 2017 14:09
URI: http://irep.ntu.ac.uk/id/eprint/29212

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year